# SDR R61A2021062200501

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 29,017 hours, 21,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3159
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 1,015 hours, 752 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIAL DEPLOYMENT WHILE BEING OPENED FROM THE OUTSIDE AND BEING DISARMED FROM THE INSIDE. R&R L1 DOOR EVAC SLIDE IAW AMM 25-65-01.
